Volume 14, Number 4
Previous Issue Next Issue

H. X. Rui

J. Comp. Math., 14 (1996), pp. 291-300.

Preview Full PDF 198 3230 Abstract

J. X. Zhao

J. Comp. Math., 14 (1996), pp. 301-310.

Preview Full PDF 218 3311 Abstract

S. L. Yang

J. Comp. Math., 14 (1996), pp. 311-318.

Preview Full PDF 218 3158 Abstract

Y. L. Zhou

J. Comp. Math., 14 (1996), pp. 319-335.

Preview Full PDF 207 3413 Abstract

Q. D. Zhu & Q. Lin

J. Comp. Math., 14 (1996), pp. 336-344.

Preview Full PDF 222 3187 Abstract

I. Hlaváček & M.Křížek

J. Comp. Math., 14 (1996), pp. 345-362.

Preview Full PDF 206 3229 Abstract

X. J. Yu

J. Comp. Math., 14 (1996), pp. 363-382.

Preview Full PDF 209 3179 Abstract

X. B. Chi

J. Comp. Math., 14 (1996), pp. 383-386.

Preview Full PDF 206 3139 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard